# SDR CALA0200556

- Difficulty date: November 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 25,712 hours, 13,706 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DEEP WEAR ON KEEL BEAM AT BS 710-727, RBL 8 (LOWER FILLET PANEL ATTACH FLANGE). A FILLER AND STRAP REPAIR WAS INSTALLED IAW ECRA 5311-01143.
